@article{(Open Science Index):https://publications.waset.org/pdf/9386,
	  title     = {Solitary Wave Solutions for Burgers-Fisher type Equations with Variable Coefficients},
	  author    = {Amit Goyal and  Alka and  Rama Gupta and  C. Nagaraja Kumar},
	  country	= {},
	  institution	= {},
	  abstract     = {We have solved the Burgers-Fisher (BF) type equations,
with time-dependent coefficients of convection and reaction terms,
by using the auxiliary equation method. A class of solitary wave
solutions are obtained, and some of which are derived for the first
time. We have studied the effect of variable coefficients on physical
parameters (amplitude and velocity) of solitary wave solutions. In
some cases, the BF equations could be solved for arbitrary timedependent
coefficient of convection term.},
	    journal   = {International Journal of Physical and Mathematical Sciences},
	  volume    = {5},
	  number    = {12},
	  year      = {2011},
	  pages     = {2002 - 2006},
	  ee        = {https://publications.waset.org/pdf/9386},
	  url   	= {https://publications.waset.org/vol/60},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 60, 2011},
	}